# SDR AALA202401090773

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10810
- Aircraft time: 6,979 hours, 1,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L FLASHLIGHT INOPERATIVE. MAINTENANCE RESECURED FLASHLIGHT IN HOLDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
